# SDR QXEA200702034

- Difficulty date: December 26, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,522 hours, 16,668 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Regulator Valve
- Part number: 4100S011
- Part serial: 108
- Condition: Malfunctioned
- Location: De-Ice System
- Part time: 16,522 hours, 16,668 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BOI - FLIGHT 2300 - DE-ICE CAUTION LIGHT ILLUMINATED MOMENTARILY.  INDICATED 30 PSI, THEN NORMAL.  ALL BOOTS ON THE RIGHT SIDE STAYED INFLATED.  RETURNED TO THE GATE.  MAINTENANCE REPLACED THE PRESSURE REGULATOR VALVE.  AIRCRAFT RETURNED TO SERVICE.
